# SDR REXA2024100300766

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R IS CORRODED BETWEEN F.S. 280 TO F.S. 310.  REMOVED STGR 19R (P\N SH670-31632-1) BETWEEN F.S. 280 TO F.S. 319 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW SERVICEABLE STR 19R P/N SH670-31632-1 IAW CRJ-700 SRM 51-42-06-001-001-A01
